Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 419593, 12 pages
http://dx.doi.org/10.1155/2013/419593
Research Article

Dynamics Analysis of an HIV Infection Model including Infected Cells in an Eclipse Stage

Department of Applied Mathematics, University of Science and Technology Beijing, Beijing 100083, China

Received 28 January 2013; Accepted 31 March 2013

Academic Editor: Junjie Wei

Copyright © 2013 Shengyu Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shengyu Zhou, Zhixing Hu, Wanbiao Ma, and Fucheng Liao, “Dynamics Analysis of an HIV Infection Model including Infected Cells in an Eclipse Stage,” Journal of Applied Mathematics, vol. 2013, Article ID 419593, 12 pages, 2013. https://doi.org/10.1155/2013/419593.